# SDR AALA20170806005

- Difficulty date: August 5, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 70,931 hours, 11,475 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 6225132109
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. RETURNED TO DFW DUE TO MESSAGE WEATHER RADAR FAIL (*WXR FAIL*) MESSAGE. WEATHER RADAR INOPERABLE. MAINTENANCE PERFORMED TROUBLESHOOTING PER FIM 34-43-00-815-805 AND REPLACED RECEIVER PER MM 34-43-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
